RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rashevskii, Petr Konstantinovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 29

Number of views:
This page:2088
Abstract pages:12389
Full texts:6410
References:216

http://www.mathnet.ru/eng/person22518
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/522763

Publications in Math-Net.Ru
1981
1. P. K. Raševskiĭ, “Criterion for connectability by a geodesic segment of two points of a global symmetric space with affine connection”, Tr. Mosk. Mat. Obs., 42 (1981),  225–233  mathnet  mathscinet  zmath
2. P. K. Rashevskiĭ, “Closed two-sided ideals in the superenvelope of the simplest solvable Lie algebra”, Tr. Mosk. Mat. Obs., 42 (1981),  221–224  mathnet  mathscinet  zmath
1979
3. P. K. Raševskiĭ, “Description of closed invariant subspaces in certain function spaces”, Tr. Mosk. Mat. Obs., 38 (1979),  139–185  mathnet  mathscinet  zmath
1977
4. P. K. Rashevskii, “Bi-invariant spaces of functions on $SL(2,\mathbb{R})$”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 238–239
5. P. K. Rashevskii, “Invariant closed subspaces of some functional spaces”, Funktsional. Anal. i Prilozhen., 11:2 (1977),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:2 (1977), 153–155
1974
6. P. K. Raševskiĭ, “A theorem on the connectedness of the subgroup of a simply connected Lie group that commutes with one of its automorphisms”, Tr. Mosk. Mat. Obs., 30 (1974),  3–22  mathnet  mathscinet  zmath
1972
7. P. K. Rashevskii, “On connectedness of the fixed point set of an automorphism of a Lie group”, Funktsional. Anal. i Prilozhen., 6:4 (1972),  97–98  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:4 (1972), 341–342
1971
8. P. K. Raševskiĭ, “Global projective models of complex homogeneous space”, Tr. Mosk. Mat. Obs., 25 (1971),  3–14  mathnet  mathscinet  zmath
1969
9. P. K. Raševskiĭ, “Tensors with a given invariance group, and spherical functions on homogeneous spaces”, Tr. Mosk. Mat. Obs., 20 (1969),  83–110  mathnet  mathscinet  zmath
10. P. K. Rashevskii, “The real cohomology of homogeneous spaces”, Uspekhi Mat. Nauk, 24:3(147) (1969),  23–90  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:3 (1969), 23–95
1967
11. P. K. Rashevskii, “The structure of tensors which admit a given invariance group”, Dokl. Akad. Nauk SSSR, 177:2 (1967),  275–276  mathnet  mathscinet  zmath
1966
12. P. K. Rašhevskiĭ, “Associative superenvelope of a Lie algebra and its regular representation and ideals”, Tr. Mosk. Mat. Obs., 15 (1966),  3–54  mathnet  mathscinet  zmath
1965
13. P. K. Rashevskii, “Closed ideals in a countably-normed algebra of entire analytic functions”, Dokl. Akad. Nauk SSSR, 162:3 (1965),  513–515  mathnet  mathscinet  zmath
1963
14. P. K. Rashevskii, “The hyperenveloping algebra of a Lie algebra and its infinite-dimensional representations in the space of germs of analytic functions”, Dokl. Akad. Nauk SSSR, 151:4 (1963),  778–780  mathnet  mathscinet  zmath
1960
15. P. K. Rashevskii, “Геометрия и ее аксиоматика”, Mat. Pros., Ser. 2, 5 (1960),  73–98  mathnet
16. P. K. Rashevskii, “Projective representations of homogeneous spaces”, Mat. Sb. (N.S.), 50(92):2 (1960),  171–202  mathnet  mathscinet  zmath
1958
17. P. K. Rashevskii, “On the mathematical foundations of quantum electrodynamics”, Uspekhi Mat. Nauk, 13:3(81) (1958),  3–110  mathnet  mathscinet  zmath
1957
18. P. K. Rashevskii, “On linear representations of differential groups and Lie groups with nilpotent radical”, Tr. Mosk. Mat. Obs., 6 (1957),  337–370  mathnet  mathscinet  zmath
1955
19. P. K. Rashevskii, “Multidimensional $\delta$-functions and differential-geometric objects”, Uspekhi Mat. Nauk, 10:4(66) (1955),  145–152  mathnet  mathscinet  zmath
20. P. K. Rashevskii, “The theory of spinors”, Uspekhi Mat. Nauk, 10:2(64) (1955),  3–110  mathnet  mathscinet  zmath
1953
21. P. K. Rashevskii, “On the extension of the operational calculus to boundary problems”, Uspekhi Mat. Nauk, 8:4(56) (1953),  65–80  mathnet  mathscinet  zmath
22. P. K. Rashevskii, “On some fundamental theorems of the theory of Lie groups”, Uspekhi Mat. Nauk, 8:1(53) (1953),  3–20  mathnet  mathscinet  zmath
1944
23. P. Rachevsky, “Sur l'équilibre des corps élastiques possédants une symétrie hélicoïdale”, Rec. Math. [Mat. Sbornik] N.S., 15(57):1 (1944),  55–70  mathnet  mathscinet
1942
24. P. Rachevsky, “Les problèmes les plus simples de “l'algèbre quasi-commutative” en connexion avec la théorie des valeurs caractéristiques des opérateurs differentiels”, Rec. Math. [Mat. Sbornik] N.S., 10(52):3 (1942),  95–142  mathnet  mathscinet  zmath
1941
25. P. Rachevsky, “Les problèmes les plus simples de “l'algèbre quasi-commutative” en connexion avec la théorie des valeurs caractéristiques des opérateurs différentiels”, Rec. Math. [Mat. Sbornik] N.S., 9(51):3 (1941),  511–544  mathnet  mathscinet  zmath
1940
26. P. Rachevsky, “Sur une géométrie projective avec de nouveaux axiomes de configuration”, Rec. Math. [Mat. Sbornik] N.S., 8(50):2 (1940),  183–204  mathnet  mathscinet  zmath
27. P. Rachevsky, “Sur l'unicité de la géométrie projective dans le plan”, Rec. Math. [Mat. Sbornik] N.S., 8(50):1 (1940),  107–120  mathnet  mathscinet  zmath
1935
28. P. Rachevsky, “Représentations conformes $z^n$, $e^z$, $\ln z$ au point de vue de la géométrie conforme”, Mat. Sb., 42:2 (1935),  157–168  mathnet  zmath
1932
29. P. Raschewsky, “Eine charakteristische Eigenschaft der Schar der geodätischen Linien des zweidimensionalen affin-zusammenhängenden Raumes”, Mat. Sb., 39:1-2 (1932),  72–80  mathnet  zmath

1983
30. A. D. Aleksandrov, S. P. Novikov, A. V. Pogorelov, È. G. Poznyak, P. K. Rashevskii, È. R. Rozendorn, I. Kh. Sabitov, S. B. Stechkin, “Nikolai Vladimirovich Efimov (obituary)”, Uspekhi Mat. Nauk, 38:5(233) (1983),  111–117  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 123–130  isi
1982
31. A. M. Vasil'ev, N. V. Efimov, A. I. Kostrikin, A. E. Liber, A. M. Lopshits, E. S. Lyapin, P. K. Rashevskii, “Viktor Vladimirovich Vagner (obituary)”, Uspekhi Mat. Nauk, 37:2(224) (1982),  171–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 193–195  isi
1979
32. N. V. Efimov, A. E. Liber, E. S. Lyapin, P. K. Rashevskii, “Viktor Vladimirovich Vagner (on his seventieth birthday)”, Uspekhi Mat. Nauk, 34:4(208) (1979),  227–229  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 209–212
33. M. V. Vasil'eva, N. V. Efimov, P. K. Rashevskii, “Grigorii Borisovich Gurevich (on his eightieth birthday)”, Uspekhi Mat. Nauk, 34:2(206) (1979),  241–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 277–279
1973
34. P. K. Rashevskii, “On the dogma of the natural numbers”, Uspekhi Mat. Nauk, 28:4(172) (1973),  243–246  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:4 (1973), 143–148
1968
35. N. V. Efimov, P. K. Rashevskii, “Grigorii Borisovich Gurevich (on his seventieth birthday)”, Uspekhi Mat. Nauk, 23:5(143) (1968),  193–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:5 (1968), 147–152
1960
36. N. V. Efimov, P. K. Rashevskii, “Курс векторного исчисления Я. С. Дубнова”, Mat. Pros., Ser. 2, 5 (1960),  293–302  mathnet
1958
37. A. E. Liber, Yu. E. Penzov, P. K. Rashevskii, “Viktor Vladimirovich Vagner (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 13:6(84) (1958),  221–227  mathnet  mathscinet  zmath
1953
38. P. K. Rashevskii, “Veniamin Fedorovich Kagan (obituary)”, Uspekhi Mat. Nauk, 8:5(57) (1953),  131–138  mathnet  mathscinet  zmath
39. P. K. Rashevskii, N. D. Vvedenskaya, B. M. Korolev, “XV Moscow School Mathematical Competition”, Uspekhi Mat. Nauk, 8:4(56) (1953),  193–197  mathnet
1952
40. P. K. Rashevskii, “M. Ya. Vygodskii, Differential geometry (review)”, Uspekhi Mat. Nauk, 7:6(52) (1952),  233–234  mathnet  mathscinet
1949
41. N. V. Efimov, A. M. Lopshits, P. K. Rashevskii, “Beniamin Fedorovich Kagan (on his eightieth anniversary)”, Uspekhi Mat. Nauk, 4:2(30) (1949),  5–14  mathnet  mathscinet  zmath
1941
42. P. K. Rashevskii, “È. Cartan, Integral invariants (review)”, Uspekhi Mat. Nauk, 1941, 8,  386–388  mathnet
1938
43. P. K. Rashevskii, “E. Cartan, Geometry of Riemannian spaces (review)”, Uspekhi Mat. Nauk, 1938, 5,  266–268  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020